# SDR CALA0500163

- Difficulty date: May 23, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 21,816 hours, 7,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 328, RBL 45 TO RBL 49.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01227.
